# SDR JJBA20210805025

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 42,845 hours, 25,848 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348948
- Part serial: 02095224
- Condition: Inoperative
- Location: Nr 2
- Part time: 13,438 hours, 9,493 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DAU #2 WRN MIS CMP. R&R #2 DAU, PERFORMED DAU #2 OPS CHECK. OPS CHECK GOOD.
